# SDR IXXA20220308001

- Difficulty date: February 24, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 102,810 hours, 19,570 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 113T110185
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR SUPPORT BEAM HAS EVIDENCE OF CORROSION ON THE FWD FACE AROUND THE TRUNNION BUSHING
